# SDR AALA2020032489025

- Difficulty date: February 12, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 61,139 hours, 24,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR SUPPORT BRACKET AT BS 500I BETWEEN LBL 24 AND RBL 24. REMOVED CORROSION PER SRM 51-10-02 AND 53-00-53, TREATED, PRIMED AND PAINTED BRACKET PER SRM 51-20-01.
